# SDR 2020FA0000389

- Difficulty date: August 29, 2020
- Submitted: August 29, 2020
- Operation: General aviation
- Aircraft: N374QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500289
- Aircraft time: 4,007 hours, 3,159 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 505-55-0004 REV 01 (DATED 06/24/2020) WE NOTED THE FOLLOWING LEFT ELEVATOR ADJUSTABLE MASS BALANCE WEIGHTS BELOW TOLERANCE: PART NUMBER PE915109-L33 (4 EACH) UNDER THE WEIGHT LIMITS AS FOLLOWS (4=82 GRAMS), AS PRESCRIBED BY THE SERVICE BULLETIN (MINIMUM 84 GRAMS).  ALL WEIGHTS HAS BEEN REPLACED WITH A NEW MASS WEIGHTS AND THE ELEVATOR BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE ELEVATOR WAS RE-IDENTIFIED TO PART NUMBER 505-11082-601, AS PER SERVICE BULLETIN INSTRUCTIONS.  WE ALSO NOTED THE LEFT AILERON MASS BALANCE WEIGHT PART NUMBER PE915109-L31 WAS UNDER THE WEIGHT LIMITS (1743 GRAMS) AS PRESCRIBED BY THE SERVICE BULLETIN (MINIMUM 1787 GRAMS).  THE WEIGHT HAS BEEN REPLACED WITH A NEW MASS WEIGHT AND THE AILERON BALANCING WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.  THE AILERON WAS RE-IDENTIFIED TO PART NUMBER 505-14735-643, AS PER SERVICE BULLETIN 505-55-0004 INSTRUCTIONS.  THIS REPORT COMPLIES WITH FAA 14 CFR PART 135 OPERATOR’S GMM REQUIREMENTS.
